Ordinary Differential Equations
Sectorial normalization of Poisson structures
Comptes Rendus. Mathématique, Volume 346 (2008) no. 15-16, pp. 829-832.

Our study deals with some singular Poisson structures holomorphic near 0Cn admitting a polynomial normal form, i.e. a finite number of formal invariants. Their normalizing series generally diverge. We show the existence of normalizing transformations holomorphic on some sectorial domains a<argxR<b, where xR denotes a monomial associated to the problem. It follows an analytic classification.

Notre étude porte sur une catégorie de structures de Poisson singulières holomorphes au voisinage de 0Cn et admettant une forme normale formelle polynomiale i.e. un nombre fini d'invariants formels. Les séries normalisantes sont divergentes en général. On montre l'existence de transformations normalisantes holomorphes sur des domaines sectoriels de la forme a<argxR<b, où xR est un monôme associé au problème. Il s'ensuit une classification analytique.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.07.007
Lohrmann, Philipp 1

1 Universität Zürich, Institut für Mathematik, Winterthurerstr. 190, CH-8057 Zürich, Switzerland
@article{CRMATH_2008__346_15-16_829_0,
     author = {Lohrmann, Philipp},
     title = {Sectorial normalization of {Poisson} structures},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {829--832},
     publisher = {Elsevier},
     volume = {346},
     number = {15-16},
     year = {2008},
     doi = {10.1016/j.crma.2008.07.007},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.07.007/}
}
TY  - JOUR
AU  - Lohrmann, Philipp
TI  - Sectorial normalization of Poisson structures
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 829
EP  - 832
VL  - 346
IS  - 15-16
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.07.007/
DO  - 10.1016/j.crma.2008.07.007
LA  - en
ID  - CRMATH_2008__346_15-16_829_0
ER  - 
%0 Journal Article
%A Lohrmann, Philipp
%T Sectorial normalization of Poisson structures
%J Comptes Rendus. Mathématique
%D 2008
%P 829-832
%V 346
%N 15-16
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.07.007/
%R 10.1016/j.crma.2008.07.007
%G en
%F CRMATH_2008__346_15-16_829_0
Lohrmann, Philipp. Sectorial normalization of Poisson structures. Comptes Rendus. Mathématique, Volume 346 (2008) no. 15-16, pp. 829-832. doi : 10.1016/j.crma.2008.07.007. http://www.numdam.org/articles/10.1016/j.crma.2008.07.007/

[1] Dufour, J.P.; Wade, A. Formes normales de structures de Poisson ayant un 1-jet nul en un point, J. Geom. Phys., Volume 26 (1998), pp. 79-96

[2] Dufour, J.P.; Zung, N.T. Poisson Structures and Their Normal Forms, Progress in Mathematics, vol. 242, Birkhäuser, 2005

[3] Lohrmann, P. Sur la normalisation holomorphe de structures de Poisson à 1-jet nul, C. R. Acad. Sci. Paris, Ser. I, Volume 340 (2005), pp. 823-825

[4] P. Lohrmann, Classification analytique de structures de Poisson, submitted for publication

[5] Martinet, J.; Ramis, J.P. Problèmes de modules pour les équations differentielles non linéaires de premier ordre, I.H.E.S., Volume 55 (1982), pp. 63-164

[6] Stolovitch, L. Sur un théorème de Dulac, Ann. Inst. Fourier, Volume 44 (1994) no. 5

[7] Stolovitch, L. Classification analytique de champs de vecteurs 1-résonnants de (Cn,0), Asymptotic Anal., Volume 12 (1996), pp. 91-143

Cited by Sources: